# SDR ASAA2016081717745

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 56,389 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD OVERWING EMERGENCY EXIT SIGN LAMPS INOPERATIVE & A BROKEN LENS.  ACFT GROUNDED. REPLACED THE LAMPS & REPLACED THE  LENS.  OPS CHECKED NORMAL, IAW AMM 33-51-01.
